MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532220
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.Weight: normal bmi.Implant date: (b)(6) 2020.(b)(4).The complainant indicated that the device remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted advanix biliary stent was going to be removed during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the common bile duct performed on (b)(6) 2020.The implant date was reported to be in (b)(6) 2020.According to the complainant, during the planned stent removal procedure, the physician found that the stent had migrated in the duodenum.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10967966
Report Number3005099803-2020-05776
Device Sequence Number4168804
Product Code FGE
UDI-Device Identifier08714729787006
UDI-Public08714729787006
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2021
Device Model NumberM00532220
Device Catalogue Number3222
Device Lot Number0024220012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1